# SDR USAA050155

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26701
- Condition: Cracked
- Location: Rt Wing
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - SKIN, APPROX 1 INCH CRACK; NR 2 ENG OB WING/LEADING EDGE AT SLAT STA3.25, LWR SKIN PANEL.  FABRICATED SKIN FILLER/ DOUBLER IAW TYP REP. (K)
